RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 11, Number 1  


Rigidity of tilting modules
Henning Haahr Andersen, Masaharu Kaneda
1
Normal forms of foliations and curves defined by a function with a generic tangent cone
Yohann Genzmer, Emmanuel Paul
41
On $\log L$ and $L'/L$ for $L$-functions and the associated “$M$-functions”: Connections in optimal cases
Yasutaka Ihara, Kohji Matsumoto
73
On point-like interaction between $n$ fermions and another particle
R. Minlos
113
A note on badly approximable affine forms and winning sets
N. G. Moshchevitin
129
On rigid Hirzebruch genera
Oleg R. Musin
139
On derivatives of viscosity solutions to fully nonlinear elliptic equations
Nikolai Nadirashvili
149
Metrics and smooth uniformisation of leaves of holomorphic foliations
A. A. Shcherbakov
157
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019